# SDR DLL10954509

- Difficulty date: October 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N723DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1150
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 1524245143146
- Condition: Cracked
- Location: Rt Horiz Stab Le
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RT HORIZ STAB L/E WAS FOUND WITH EXTENSIVE DAMAGE FWD OF THE FRONT SPAR BETWEEN STA 'H' LE 332.7 TO 455.2.  REPAIRED PER DL ERA 272226-14.
